# SDR HALA20250527151

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 20,683 hours, 4,502 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - APU AUTO SHUTDOWN. REMOVED AND REPLACED APU IGNITER PLUG PER AMM 49-41-41. REMOVED AND REPLACED IGNITION UNIT PER AMM 49-41-38. OP'S CHECK GOOD. NO DEFECTS NOTED. OK FOR SERVICE.
